# SDR ASAA2016110718594

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,967 hours, 3,602 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 270 CLIMBING, DUAL FMC FAIL. FOLLOWED QRH. GOT CAPTAIN'S BACK. BOTH FAILED AGAIN ON LANDING.  ACFT GROUNDED. RESET BOTH FMC'S IAW FIM 34-61 TASK 836. FMC'S RESTORED TO NORMAL. SUCCESSFUL GROUND VERIFICATION NORMAL.
